Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 32, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A note on the uniqueness of rings of coefficients in polynomial rings
Paul Eakin and K. K. Kubota.
Proc. Amer. Math. Soc. 32 (1972), 333-341
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0297763
Minimal presentations for certain metabelian groups
D. G. Searby and J. W. Wamsley.
Proc. Amer. Math. Soc. 32 (1972), 342-348
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291263
On the group indices of the parasymplectic group of level $F$
Tetsuo Kodama.
Proc. Amer. Math. Soc. 32 (1972), 349-357
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0289664
Extension of algebraic theories
E. James Peake and Galen R. Peters.
Proc. Amer. Math. Soc. 32 (1972), 358-362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0299651
Positive transformations restricted to subspaces and inequalities among their proper values
A. R. Amir-Moéz and C. R. Perry.
Proc. Amer. Math. Soc. 32 (1972), 363-367
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0289537
Representation of a binary quadratic form as a sum of two squares
Kenneth S. Williams.
Proc. Amer. Math. Soc. 32 (1972), 368-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0325536
Injective hulls of certain $S$-systems over a semilattice
C. S. Johnson and F. R. McMorris.
Proc. Amer. Math. Soc. 32 (1972), 371-375
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0289687
A characterization of general $Z.P.I.$-rings
Kathleen B. Levitz.
Proc. Amer. Math. Soc. 32 (1972), 376-380
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294312
Semigroups corresponding to algebroid branches in the plane
H. Bresinsky.
Proc. Amer. Math. Soc. 32 (1972), 381-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291171
Multivalued operations and universal coalgebra
Robert C. Davis.
Proc. Amer. Math. Soc. 32 (1972), 385-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311826
Generalized Ramsey theory for graphs. II. Small diagonal numbers
Václav Chvátal and Frank Harary.
Proc. Amer. Math. Soc. 32 (1972), 389-394
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0332559
Continuous dependence on $A$ in the $D_{1}AD_{2}$ theorems
Richard Sinkhorn.
Proc. Amer. Math. Soc. 32 (1972), 395-398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0297792
Automorphism of a finite group scalar on the cosets of a subgroup
Saïd Sidki.
Proc. Amer. Math. Soc. 32 (1972), 399-402
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0301096
Two new proofs of Lerch’s functional equation
Bruce C. Berndt.
Proc. Amer. Math. Soc. 32 (1972), 403-408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0297721
Constructions of disjoint Steiner triple systems
Jean Doyen.
Proc. Amer. Math. Soc. 32 (1972), 409-416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295928
The converse to a theorem of Sharp on Gorenstein modules
Idun Reiten.
Proc. Amer. Math. Soc. 32 (1972), 417-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296067
On high order derivations of fields
J. N. Mordeson and B. Vinograde.
Proc. Amer. Math. Soc. 32 (1972), 421-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0289466
The Boolean ring generated by a distributive lattice
S. J. Bernau.
Proc. Amer. Math. Soc. 32 (1972), 423-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292728
$K_{1}$ of a commutative von Neumann regular ring
Leslie G. Roberts.
Proc. Amer. Math. Soc. 32 (1972), 425-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0289497
Embedding rational division algebras
Burton Fein.
Proc. Amer. Math. Soc. 32 (1972), 427-429
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0289568
On the comparability of $A^{1/2}$ and $A^{∗1/2}$
Alan McIntosh.
Proc. Amer. Math. Soc. 32 (1972), 430-434
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0290169
An inequality of Turán type for Jacobi polynomials
George Gasper.
Proc. Amer. Math. Soc. 32 (1972), 435-439
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0289826
On the existence of invariant subspaces in spaces with indefinite metric
Kyûya Masuda.
Proc. Amer. Math. Soc. 32 (1972), 440-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295122
On the behavior of solutions of sublinear second order differential equations
Hugo Teufel.
Proc. Amer. Math. Soc. 32 (1972), 445-451
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294773
Stability of a scaler differential equation
R. Grimmer.
Proc. Amer. Math. Soc. 32 (1972), 452-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288369
On the convolution equation $P=PQ$ of Choquet and Deny for probability measures on semigroups
A. Mukherjea.
Proc. Amer. Math. Soc. 32 (1972), 457-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293687
Dirichlet finite solutions of $Δu=Pu$
Ivan J. Singer.
Proc. Amer. Math. Soc. 32 (1972), 464-468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0344452
The closed ideals of some Dirichlet and hypo-Dirichlet algebras
Robert G. Blumenthal.
Proc. Amer. Math. Soc. 32 (1972), 469-471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0290111
Sets of multiplicity and differentiable functions
R. Kaufman.
Proc. Amer. Math. Soc. 32 (1972), 472-476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0340928
An approximation theory for focal points and focal intervals
John Gregory.
Proc. Amer. Math. Soc. 32 (1972), 477-483
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296788
A theory of unbounded generalized scalar operators
Brian Kritt.
Proc. Amer. Math. Soc. 32 (1972), 484-490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293437
A convergence theorem for limitärperiodisch $T$-fractions of rational functions
Kari Hag.
Proc. Amer. Math. Soc. 32 (1972), 491-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291421
A strong maximum principle for quasilinear parabolic differential inequalities
O. ARENA.
Proc. Amer. Math. Soc. 32 (1972), 497-502
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291634
An abstract measure differential equation
R. R. Sharma.
Proc. Amer. Math. Soc. 32 (1972), 503-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291600
On invariant sets and on a theorem of Ważewski
Philip Hartman.
Proc. Amer. Math. Soc. 32 (1972), 511-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298091
Dirichlet finite biharmonic functions on the unit disk with distorted metrics
Heppé O’Malla.
Proc. Amer. Math. Soc. 32 (1972), 521-524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0340627
Existence and nonuniqueness of invariant means on $\mathcal{L}^{∞}(Ĝ)$
Charles F. Dunkl and Donald E. Ramirez.
Proc. Amer. Math. Soc. 32 (1972), 525-530
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296609
On a characterisation of matrix functions which are differences of two monotone matrix functions
Harkrishan Vasudeva.
Proc. Amer. Math. Soc. 32 (1972), 531-534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293035
A vector measure with no derivative
D. R. Lewis.
Proc. Amer. Math. Soc. 32 (1972), 535-536
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296248
Peano curves in function algebras
Larry Q. Eifler.
Proc. Amer. Math. Soc. 32 (1972), 537-538
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296698
Centralizers of Fourier algebra of an amenable group
P. F. Renaud.
Proc. Amer. Math. Soc. 32 (1972), 539-542
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293019
Submodules of $C(X)×\cdots×C(X)$
B. Roth.
Proc. Amer. Math. Soc. 32 (1972), 543-548
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293382
The compact operators are not complemented in $\mathcal{B}(\mathcal{H})$
John B. Conway.
Proc. Amer. Math. Soc. 32 (1972), 549-550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288559
Closed ideals in subalgebras of Banach algebras. I
J. T. Burnham.
Proc. Amer. Math. Soc. 32 (1972), 551-555
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295078
On characterization of Riemannian manifolds by growth of tubular neighborhoods
Nathaniel Grossman.
Proc. Amer. Math. Soc. 32 (1972), 556-560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296855
Riemann surfaces in complex projective spaces
Bang-yen Chen and Gerald D. Ludden.
Proc. Amer. Math. Soc. 32 (1972), 561-566
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0290262
The bold strategy in presence of house limit
J. Ernest Wilkins.
Proc. Amer. Math. Soc. 32 (1972), 567-570
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292182
An exact sequence calculation for the second homotopy of a knot
M. A. Gutiérrez.
Proc. Amer. Math. Soc. 32 (1972), 571-577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322848
A sufficient condition for countable-set aposyndesis
Donald E. Bennett.
Proc. Amer. Math. Soc. 32 (1972), 578-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293594
Central measures on semisimple Lie groups have essentially compact support
David L. Ragozin and Linda Preiss Rothschild.
Proc. Amer. Math. Soc. 32 (1972), 585-589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291373
Darboux’s theorem fails for weak symplectic forms
J. Marsden.
Proc. Amer. Math. Soc. 32 (1972), 590-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293678
A note on the Whitehead torsion of a bundle modulo a subbundle
Douglas R. Anderson.
Proc. Amer. Math. Soc. 32 (1972), 593-595
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322882
Recurrence and almost periodicity in a generative transformation group
Fred A. Roberson.
Proc. Amer. Math. Soc. 32 (1972), 596-598
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293609
Skeleta of complexes with low $MU_{∗}$ projective dimension
David Copeland Johnson.
Proc. Amer. Math. Soc. 32 (1972), 599-604
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288754
Maximal independent collections of closed sets
Harvy Lee Baker.
Proc. Amer. Math. Soc. 32 (1972), 605-610
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293578
$H$-structures on products
Arthur H. Copeland.
Proc. Amer. Math. Soc. 32 (1972), 611-614
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288759
A note on $\mathcal{Z}$-realcompactifications
Anthony J. D’Aristotle.
Proc. Amer. Math. Soc. 32 (1972), 615-618
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288730
An algebraic characterization of dimension
M. J. Canfell.
Proc. Amer. Math. Soc. 32 (1972), 619-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0305373
Homotopical nilpotence of the seven sphere
William J. Gilbert.
Proc. Amer. Math. Soc. 32 (1972), 621-622
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288761
A remark on groups with the fixed point property
Barry Simon.
Proc. Amer. Math. Soc. 32 (1972), 623-624
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0301138
Continuous functions from a connected locally connected space into a connected space with a dispersion point
C. A. Coppin.
Proc. Amer. Math. Soc. 32 (1972), 625-626
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296913
A note on homotopy equivalences
R. M. Vogt.
Proc. Amer. Math. Soc. 32 (1972), 627-629
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293632
A necessary condition for quasitriangularity
James A. Deddens.
Proc. Amer. Math. Soc. 32 (1972), 630-631
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288614
A normal subgroup of a semisimple Lie group is closed
David L. Ragozin.
Proc. Amer. Math. Soc. 32 (1972), 632-633
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294563
Erratum: “A general three-series theorem”
B. M. Brown.
Proc. Amer. Math. Soc. 32 (1972), 634
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296999